# SDR UPS06448489

- Difficulty date: October 20, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1920-1940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1930 RBL 118 FLOOR SUPPORT FOUND CORROSION.  CORROSION BLEND OUT 0.021" BY 1" BY 1" EXCEED SRM LIMIT.  BS 1920-1940 RBL 118 FLOOR SUPPORT REPAIRED AS PER SRM 51-40-04 FIG 2.
